# SDR F3LA200100107

- Difficulty date: September 19, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: MSN1515
- Aircraft time: 820 hours, 490 cycles
- Engine: Ge CFM56*
- Engine time: 820 hours, 490 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Sensor
- Part number: RP19801
- Part serial: YC135886R0102
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 820 hours, 490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED NR 2 ENGINE COMPRESSOR STALL AT APPROXIMATELY 31,000 FT AND A SERIES OF SUBSEQUENT STALLS.  REDUCED NR 2 ENGINE POWER TO IDLE AND ALL INDICATIONS WERE NORMAL.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT DFW WITHOUT INCIDENT.  PERFORMED BORESCOPE INSPECTION OF HPT AND LPT BOOSTER ROTOR BLADES AND NR 1, 3 AND 8 HPC BLADES WITH NO DEFECTS NOTED.  REPLACED T12 SENSOR AND PERFORMED OPERATIONAL CHECK OF FADEC SYSTEM WITH NO FAULTS NOTED ON A OR B CHANNEL.
